# SDR 2005FA0001343

- Difficulty date: August 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: N701AS
- Make and model: Lear 35LEAR
- Aircraft serial: 047
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04120985
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 5/28/2005, THE PILOTS ALTIMETER INDICATOR AGAIN WAS REPORTED TO SHOW ONLY DASHES INTERMITTENTLY IN FLIGHT, IAW PILOT.  THE ADC WAS REPLACED AND THE SYSTEM WAS TESTED AND INSPECTED, AND FOUND TO COMPLY WITH FAR, AND TO REMAIN RVSM COMPLAINT.  THERE HAD BEEN ONE PRIOR REPORT OF PROBLEMS WITH THIS SYSTEM ON 5/25/2005.  (K)
